Advanced Search
Article Contents
Article Contents

Dense existence of periodic Reeb orbits and ECH spectral invariants

Abstract Related Papers Cited by
  • In this paper, we prove: (1) for any closed contact three-manifold with a $C^\infty$-generic contact form, the union of periodic Reeb orbits is dense; (2) for any closed surface with a $C^\infty$-generic Riemannian metric, the union of closed geodesics is dense. The key observation is a $C^\infty$-closing lemma for three-dimensional Reeb flows, which follows from the fact that the embedded contact homology (ECH) spectral invariants recover the volume.
    Mathematics Subject Classification: Primary: 37J45; Secondary: 53D42, 53D25.


    \begin{equation} \\ \end{equation}
  • [1]

    D. Cristofaro-Gardiner and M. Hutchings, From one Reeb orbit to two, arXiv:1202.4839v4.


    D. Cristofaro-Gardiner, M. Hutchings and V. G. B. Ramos, The asymptotics of ECH capacities, Invent. Math., 199 (2015), 187-214.doi: 10.1007/s00222-014-0510-7.


    V. L. Ginzburg and B. Z. Gürel, On the generic existence of periodic orbits in Hamiltonian dynamics, J. Mod. Dyn., 3 (2009), 595-610.doi: 10.3934/jmd.2009.3.595.


    M.-R. Herman, Exemples de flots hamiltoniens dont aucune perturbation en topologie $C^\infty$ n'a d'orbites périodiques sur un ouvert de surfaces d'énergies, C. R. Acad. Sci. Paris Sér. I Math., 312 (1991), 989-994.


    M. Hutchings, Quantitative embedded contact homology, J. Differential Geom., 88 (2011), 231-266.


    M. Hutchings, Lecture notes on embedded contact homology, in Contact and Symplectic Topology, Bolyai Soc. Math. Stud., 26, János Bolyai Math. Soc., Budapest, 2014, 389-484.doi: 10.1007/978-3-319-02036-5_9.


    C. C. Pugh and C. Robinson, The $C^1$ closing lemma, including Hamiltonians, Ergodic Theory Dynam. Systems, 3 (1983), 261-313.doi: 10.1017/S0143385700001978.


    L. Rifford, Closing geodesics in $C^1$ topology, J. Differential Geom., 91 (2012), 361-381.


    M. Schwarz, On the action spectrum for closed symplectically aspherical manifolds, Pacific J. Math., 193 (2000), 419-461.doi: 10.2140/pjm.2000.193.419.

  • 加载中

Article Metrics

HTML views() PDF downloads(140) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint